# SDR F3LA00115

- Difficulty date: June 1, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 2720 · Rudder Control System
- Part: Rod
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK INSPECTION, FOUND CORROSION ON ADJUSTMENT THREADS OF RUDDER PCU VERNIER ROD AND CHAFING ON AFT OUTBOARD SIDE OF ROD.  MAINTENANCE REPLACED VERNIER ROD PER MM 27-21-72.  (M)
